# SDR 9JLA2008

- Difficulty date: June 29, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N32WK
- Make and model: Pilats PC1247
- Aircraft serial: 1046
- Aircraft time: 781 hours, 440 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Control Unit
- Condition: Defective
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED DURING THE PREFLIGHT THE LT FUEL QUANITY INDICATOR SHOWED A RED X.  TROUBLESHOOTING DISCOVERED THAT THE FCMU P/N 975.37.31.334 S/N 259 WAS DEFECTIVE.  NOTE:  FAULT CODES WERE INDICATING THAT THE LT INBOARD FUEL PROBE WAS AT FAULT.  THE REPLACEMENT OF THE INBOARD FUEL PROBE AND WING WIRE HARNESS DID NOT CORRECT FAULT.
